# SDR AALA202412231388

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 46,494 hours, 19,439 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG14036
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 28,973 hours, 12,541 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L SLIDE CAME OUT OF BEZEL (PARTIAL DEPLOYMENT). REMOVED AND REPLACED 2L DOOR EMERGENCY ESCAPE SLIDE. PER J/C 08L22125001.
